# SDR TSAA9653071

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION OF FUSELAGE, FORWARD SERVICE DOORWAY AFT FRAME, DISCOVERED INTERCOSTAL S8A CRACKED.  REPAIRED PER ECO 1475R4 PART 3 AND PER DRAWING 65C33436.  AIRCRAFT RETURNED TO SERVICE.  (M)
